# SDR DALA2019030601487

- Difficulty date: March 6, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 76,032 hours, 56,472 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

16D EMERGENCY LIGHT INOP. R/R LIGHT CONNECTOR AT 16D PER SWPM 20-31. OPS CHECK GOOD OK FOR SVC. R/R LIGHT CONNECTOR AT 16D PER SWPM 20-31. OPS CHECK GOOD OK FOR SVC. (LP5741945)
